# SDR C2XA09TY252

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 18,929 hours, 10,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 86206
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IN A C-CHECK STATUS WHEN INSPECTION FOUND SEVERAL INTERNAL EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY IAW EMB 145XR AMM 33-50-04.  OPS CHECK GOOD AND WAS RELEASED.
